Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Generic Morse-Smale diffeomorphisms have only trivial symmetries

Author: Yoshio Togawa
Journal: Proc. Amer. Math. Soc. 65 (1977), 145-149
MSC: Primary 58F99
MathSciNet review: 0448449
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to prove that for a $ {C^1}$-generic Morse-Smale diffeomorphism f, the set of symmetries of f, $ Z(f)$, is equal to $ \{ {f^k}\vert k \in {\mathbf{Z}}\} $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F99

Retrieve articles in all journals with MSC: 58F99

Additional Information

PII: S 0002-9939(1977)0448449-2
Keywords: Morse-Smale diffeomorphism, symmetry, centralizer, trivial symmetry, proper symmetry
Article copyright: © Copyright 1977 American Mathematical Society